Skip to Main content Skip to Navigation
Journal articles

Logic over words on denumerable ordinals

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619359
Contributor : Nicolas Bedon Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 11:11:34 AM
Last modification on : Saturday, January 15, 2022 - 3:56:49 AM

Identifiers

  • HAL Id : hal-00619359, version 1

Collections

Citation

Nicolas Bedon. Logic over words on denumerable ordinals. Journal of Computer and System Sciences, Elsevier, 2001, 63 (3), pp.394-431. ⟨hal-00619359⟩

Share

Metrics

Record views

45